Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Oily hair, itchy scalp, scaly. Remedy?

Thank you for responding. I am a 66 year old woman who is suddenly over the past couple of months suffering from oily hair. My scalp is extremely itchy and seems to become scaly. There is no sign of dandruff nor have I had any. My hair is semi-permanently died to my youthful colour and my hairdresser does not advise that I have any further perms at present. I have a lot of hair which is thick and fine. I so miss having the body of a bodywave. I look forward to your response and advice.
Kind regards
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi itchy oily scalp can be due to several reasons. Themost common cause of oily scalp can be seborrhic dermatitis..use of coal tar and salcylic acid shampoo weekly twice and flucanazole 150 mg weekly once for 4 weeks and use isotretinion 10 mg daily for 2-3months along with nmf e lip care over the lips to prevent dryness of hair.
Answered: Thu, 17 Oct 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor